# SDR TWRA9621

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE L-3 DOOR WOULD NOT GO INTO AUTOMATIC POSITION.  INVESTIGATION FOUND GIRT BAR HANGING UP.  GIRT BAR WAS FREED.  OPS CHECK, IAW MM 52-10-00.  (M)
